# SDR SWAA2022060805352

- Difficulty date: May 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT FROM STA 727B+2 TO STA 747+18; WL 156; RBL 20 TO RBL 22. / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 727A+4 - BS767 IAW SRM 51-40-02.   REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS727D+4 ; L=2'; W=1'; MAX. MATERIAL LOSS= 0.010' WAS FOUND OUT OF LIMIT IAW SRM 53-00-53-1A-2; STEP 4.A(2)A.  TOOL USED: ID: ATS2472 S/N: UNK. DUE: 12/2022.;[02] UPDATE MEASUREMENTS.;[03] VERIFIED CORRECTIVE ACTION #1.;[04] FABRICATED; LOCATED AND DRILLED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767 LBL 22 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1490497-1 IAW SRM 51-40-05-0G-0- OK TO TREAT AND PRIME;[05] FABRICATED; LOCATED AND DRILLED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767 LBL 22 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1490497-1 IAW SRM 51-40-05-0G-0- DWG 146A7500 OK TO TREAT AND PRIME;[06] VERIFIED CORRECTIVE ACTION 4 AND 5. OK TO TREAT AND PRIME;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL AT ACB BS 727-767 RBL22 WL 156.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802;[08] VERIFIED CORRECTIVE ACTION #7.;[09] OK TO INSTALL ACB R/H FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767;[10] VERIFIED CORRECTIVE ACTION #9.;[11] INSTALLED ACB R/H FLOOR TO SIDEWALL SUPPORT BS 727 - BS 767 IAW SRM 51-40-02 AND DWG # 146A7500;[12] VERIFIED CORRECTIVE ACTION #11.
